AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree4Likes
  • 1 Post By ASHOP
  • 1 Post By dorian777
  • 1 Post By blue
  • 1 Post By Derek7X

Reply
 
LinkBack Thread Tools Display Modes
Anavar question
Old
  (#1)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
Anavar question - 07-08-2014, 07:50 PM

Ok this is my first time on var. I started at 50mg a day and worked my way up to 100mg a day. In th past few days I've been drained like all I want to do I sleep. Has anyone else experienced this? And if so how can I fix it?
   
Reply With Quote
Old
  (#2)
Registered User
 
dorian777's Avatar
 
Online
Posts: 426
Join Date: Apr 2013
07-08-2014, 09:56 PM

b-12 helps the lethargy. Superdrol causes this with me at higher dosages as does anavar.


"Everybody wants to be a bodybuilder, but don't nobody wanna lift no heavy ass weight!"
Ronnie Coleman
   
Reply With Quote
Old
  (#3)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
07-08-2014, 10:17 PM

Man when they said lethargic I didn't think it's be this bad. I've went to sleep 3 times today. Do you get used to it? Or is it like this the whole cycle?
   
Reply With Quote
Old
  (#4)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
07-08-2014, 10:17 PM

And do the b-12 tablets work or does it have to be liquid
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
Offline
Posts: 4,208
Join Date: Aug 2005
Lightbulb 07-08-2014, 10:24 PM

Quote:
Originally Posted by Adam_david View Post
Ok this is my first time on var. I started at 50mg a day and worked my way up to 100mg a day. In th past few days I've been drained like all I want to do I sleep. Has anyone else experienced this? And if so how can I fix it?


Cut the dose down. I only need 60mg MAX daily for exceptional results.
Sandpig likes this.
   
Reply With Quote
Old
  (#6)
Registered User
 
dorian777's Avatar
 
Online
Posts: 426
Join Date: Apr 2013
07-09-2014, 12:29 AM

Quote:
Originally Posted by Adam_david View Post
And do the b-12 tablets work or does it have to be liquid
Injectable
Sandpig likes this.


"Everybody wants to be a bodybuilder, but don't nobody wanna lift no heavy ass weight!"
Ronnie Coleman
   
Reply With Quote
Old
  (#7)
AnaSCI VET
 
Sandpig's Avatar
 
Online
Posts: 1,535
Join Date: Mar 2014
Location: SIN CITY
07-09-2014, 06:05 AM

When I bump up to more than 60 mgs I feel it a bit too. But it goes away after my body starts to get used to it.
   
Reply With Quote
Old
  (#8)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
07-12-2014, 06:24 PM

Ok so about how long does it take for the body to get used to it and the lethargic feeling to go away?
I'm on about 19 days at the moment
   
Reply With Quote
Old
  (#9)
Banned
 
Offline
Posts: 401
Join Date: Dec 2013
07-12-2014, 07:29 PM

Weird... have you checked your liver enzymes lately? Maybe your liver values are slaughtered from previous cycles, and now you get lethargic everytime you take any orals. This has happened to many of my friends. They ran one superdrol for example, and were irresponsible...now they can't even run 20mg dbol for 2 weeks without feeling like death while others do 50-100mg for 8 weeks and feel wonderful. They believe it has something to do with the fact they messed themselves up once and now they're sensitive. I can't find the scientific evidence for this, maybe there is none. It's purely anecdotal, but I have seen this happen...like 50 times...so clearly there is some kind of correlation IMO. Also, it seems like you're somebody who always runs orals from what I have seen..

Perhaps just dropping the dose to 50mg would help, and just use other compounds that don't cause lethargy. I agree with others, 60-80mg reaps all benefits of anavar unless you are a high tier IFBB bodybuilder.
   
Reply With Quote
Old
  (#10)
AnaSCI VET
 
Sandpig's Avatar
 
Online
Posts: 1,535
Join Date: Mar 2014
Location: SIN CITY
07-12-2014, 08:05 PM

Quote:
Originally Posted by Adam_david View Post
Ok so about how long does it take for the body to get used to it and the lethargic feeling to go away?
I'm on about 19 days at the moment
In no way am I saying this happens for everyone
   
Reply With Quote
Old
  (#11)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
07-12-2014, 11:03 PM

Quote:
Originally Posted by Derek7X View Post
Weird... have you checked your liver enzymes lately? Maybe your liver values are slaughtered from previous cycles, and now you get lethargic everytime you take any orals. This has happened to many of my friends. They ran one superdrol for example, and were irresponsible...now they can't even run 20mg dbol for 2 weeks without feeling like death while others do 50-100mg for 8 weeks and feel wonderful. They believe it has something to do with the fact they messed themselves up once and now they're sensitive. I can't find the scientific evidence for this, maybe there is none. It's purely anecdotal, but I have seen this happen...like 50 times...so clearly there is some kind of correlation IMO. Also, it seems like you're somebody who always runs orals from what I have seen..

Perhaps just dropping the dose to 50mg would help, and just use other compounds that don't cause lethargy. I agree with others, 60-80mg reaps all benefits of anavar unless you are a high tier IFBB bodybuilder.
Actually this is the only oral I've ever ran. I've always don't injectables. Now I have asked about drinking injectable winny just to keep from hauling needles on trips. Yeah it may be a liver issue. I just came off tren and have run some winstrol and used a lot of anti-estrogens which I've heard is tough on liver values. So what can I do about it if it is a liver issue?
   
Reply With Quote
Old
  (#12)
AnaSCI MEMBER
 
Offline
Posts: 54
Join Date: Nov 2013
Location: California
07-13-2014, 06:44 AM

are you sure that you have good anavar ?
Adam_david likes this.
   
Reply With Quote
Old
  (#13)
AnaSCI VET
 
Enigmatic707's Avatar
 
Offline
Posts: 2,752
Join Date: Feb 2013
07-13-2014, 08:39 AM

I am fairly confident this has nothing to do with the liver and more than likely it's a thyroid issue and renal stress-

The "liver scare" is just that- it's all hype it had been for decades and will most likely continue to be so-

A methylated compound is a methylated compound the hormone attached to it has not affect on the way the liver metabolizes it... There is no such thing as one compound be more "harsh" on the liver... 100mg of oral Tren is the same to the liver as 100mg var... Now to the kidneys this is a totally different story
   
Reply With Quote
Old
  (#14)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
07-13-2014, 09:57 AM

Quote:
Originally Posted by blue View Post
are you sure that you have good anavar ?
Yeah fairly positive. The source I got it from is always on point. Plus vascularity is pippin and body fat is dropping It's just usually after i take it I have to pass out somewhere before long. There are a few times I'm ok but usually it's nap time. If I take it before my workout in the morning it screws my workout bc I have no drive. I just want to sleep
   
Reply With Quote
Old
  (#15)
Banned
 
Offline
Posts: 401
Join Date: Dec 2013
07-13-2014, 02:14 PM

how about you get a blood test done on kidney panel, liver panel, and thyroid panel then ...then you can get it all done at once based on suggestions in this thread and see what's up
Adam_david likes this.
   
Reply With Quote
Old
  (#16)
Registered User
 
TheSpectre's Avatar
 
Online
Posts: 25
Join Date: Jul 2014
07-19-2014, 10:59 PM

Quote:
Originally Posted by Adam_david View Post
Ok this is my first time on var. I started at 50mg a day and worked my way up to 100mg a day. In th past few days I've been drained like all I want to do I sleep. Has anyone else experienced this? And if so how can I fix it?
What lab? Accurately dosed high purity powders 50mg/day is plenty for most males.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:53 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.